# SDR SWIA201229835

- Difficulty date: February 24, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 29,522 hours, 41,437 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE OVERWING BLEED DUCT BLOWN OUT.  (FLT 5638)  REPLACED RIGHT BLEED DUCT AT RIGHT WING TO FUSELAGE SIDE PANEL.
